# SDR SIMA200214111

- Difficulty date: May 17, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Aircraft: N282AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 282
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S5367241020002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP4 INSPECTION, FOUND LOWER FLOORBEAM AT FRAME 41 HAS NUMEROUS SPOTS OF CORROSION AROUND NUTPLATE HOLES.  REMOVED AND REPLACED FLOORBEAM 41 IAW SRM 51-25-01.  AIRCRAFT RETURNED TO SERVICE.  (M)
